# SDR UIEA2024072400738

- Difficulty date: July 29, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 101,130 hours, 16,253 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW L/E ILES #690 D BEAM WEB, UPPER CHORD, LOWER CHORD AND UPPER CHORD ATTACH STRAP FOUND CRACK( LHW L/E ILES #690D BEAM WEB, UPPER CHORD, LOWER CHORD AND UPPER CHORD ATTACH STRAP REPAIRED IAW RI NO : RI-57-41-17003 REV A. NO FURTHER DEFECTS NOTED )
